Open Access
Translator Disclaimer
October 2011 Singularities of functions of one and several bicomplex variables
Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa, Adrian Vajiac, Mihaela B. Vajiac
Author Affiliations +
Ark. Mat. 49(2): 277-294 (October 2011). DOI: 10.1007/s11512-010-0126-0


In this paper we study the singularities of holomorphic functions of bicomplex variables introduced by G. B. Price (An Introduction to Multicomplex Spaces and Functions, Dekker, New York, 1991). In particular, we use computational algebra techniques to show that even in the case of one bicomplex variable, there cannot be compact singularities. The same techniques allow us to prove a duality theorem for such functions.


Download Citation

Fabrizio Colombo. Irene Sabadini. Daniele C. Struppa. Adrian Vajiac. Mihaela B. Vajiac. "Singularities of functions of one and several bicomplex variables." Ark. Mat. 49 (2) 277 - 294, October 2011.


Received: 16 June 2009; Published: October 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1253.30060
MathSciNet: MR2826944
Digital Object Identifier: 10.1007/s11512-010-0126-0

Rights: 2010 © Institut Mittag-Leffler


Vol.49 • No. 2 • October 2011
Back to Top